# SDR WX0A2023011731703

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N256NV
- Make and model: Airbus A320-214
- Aircraft serial: 8220
- Aircraft time: 12,264 hours, 6,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 876755
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK OF EPSU SYSTEM, FOUND EPSU AT FIN 13WL FAULTING ON BITE TEST.   REMOVED AND REPLACED EPSU BATTERY. OPS TEST GOOD. NO FURTHER DISCREPANCIES NOTED. REF AMM 33-51-38-000-002-A AND 33-51-38-400-002-A.
